Distributional chaos for flows

Saved in:
Bibliographic Details
Main Author: Zhou, Yunhua (Author)
Format: Article
Source document: Czechoslovak Mathematical Journal , 63, no. 2 (2013), s. 475-480
Language:English
Genre/form:články
ISSN:0011-4642
Subjects:
Online Access:Online verze
Tags: Add Tag
No Tags, Be the first to tag this record!
Cover Image

Internet

Online verze
Status Sublibrary Description Location LCC Call number Old Call number
Regular loan
NTK collection Vol.63:No.2(2013) Closed Stack QA1 .C94 v.63 no.2 P 10174/84